# SDR ASAA11410664

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 44,382 hours, 24,557 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator Tab
- Component: Elevator Tab
- Component part number: 65C2638427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB UPPER SURFACE SKIN IS CRACKED AT FORWARD HINGE CUTOUT O/B RADIUS O/B NR 1 HINGE FITTING.  REPLACED TAB ON CUST CARD 5351211 AND T/C 5520 01234 2 REF AD 2006 12 23.
